Alert archive / Ohio / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 48, NWS Cleveland, OH

May 22, 2024Ashtabula County, Ohio; Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at May 22, 2024, 10:46 PM EDT for Ashtabula County, Ohio; Erie County, Pennsylvania. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2024, 10:46 PM EDT (02:46 UTC)
Expired
May 22, 2024, 11:45 PM EDT
In force
59 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashtabula County, OH, Erie County, PA

The radar

The Buffalo radar (KBUF), 147 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 11:30 PM EDTTSTM WND DMG7 N Wattsburg, PADowned tree on Wilson Rd in Greenfield Township.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2024-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1776 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2024-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1776 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

814 
WUUS51 KCLE 230246
SVRCLE
OHC007-PAC049-230345-
/O.NEW.KCLE.SV.W.0048.240523T0246Z-240523T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1046 PM EDT Wed May 22 2024

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Ashtabula County in northeastern Ohio...
  Erie County in northwestern Pennsylvania...

* Until 1145 PM EDT.

* At 1046 PM EDT, a severe thunderstorm was located near Conneaut,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Erie, Conneaut, Corry, Edinboro, North East, Union City, Girard,
  North Kingsville, Waterford, Albion, Wattsburg, Northwest
  Harborcreek, Harborcreek, Lawrence Park, Wesleyville, Lake City,
  Kingsville, Cranesville, Platea, and Mill Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4185 7962 4184 8069 4192 8072 4204 8031
      4212 8013 4213 8015 4213 8010 4214 8009
      4215 8011 4214 8014 4217 8012 4217 8008
      4215 8010 4215 8006 4227 7978 4201 7976
      4199 7961
TIME...MOT...LOC 0246Z 257DEG 41KT 4202 8061 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Saunders
3 follow-up statements
009 
WWUS51 KCLE 230319
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1119 PM EDT Wed May 22 2024

OHC007-230329-
/O.CAN.KCLE.SV.W.0048.000000T0000Z-240523T0345Z/
Ashtabula OH-
1119 PM EDT Wed May 22 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ASHTABULA COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4185 7962 4185 8035 4202 8037 4204 8031
      4212 8013 4213 8015 4213 8010 4214 8009
      4215 8011 4214 8014 4217 8012 4217 8008
      4215 8010 4215 8006 4227 7978 4201 7976
      4199 7961
TIME...MOT...LOC 0319Z 258DEG 43KT 4208 8012 

$$

PAC049-230345-
/O.CON.KCLE.SV.W.0048.000000T0000Z-240523T0345Z/
Erie PA-
1119 PM EDT Wed May 22 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR ERIE COUNTY...

At 1119 PM EDT, a severe thunderstorm was located near Erie, moving
east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Erie, Corry, Edinboro, North East, Union City, Girard, Waterford,
Albion, Wattsburg, Northwest Harborcreek, Harborcreek, Lawrence Park,
Wesleyville, Lake City, Cranesville, Platea, Mill Village, McKean,
Elgin, and Northwest Harborcr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4185 7962 4185 8035 4202 8037 4204 8031
      4212 8013 4213 8015 4213 8010 4214 8009
      4215 8011 4214 8014 4217 8012 4217 8008
      4215 8010 4215 8006 4227 7978 4201 7976
      4199 7961
TIME...MOT...LOC 0319Z 258DEG 43KT 4208 8012 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Clark
663 
WWUS51 KCLE 230339
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1139 PM EDT Wed May 22 2024

PAC049-230345-
/O.CON.KCLE.SV.W.0048.000000T0000Z-240523T0345Z/
Erie PA-
1139 PM EDT Wed May 22 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR ERIE COUNTY...

At 1138 PM EDT, a severe thunderstorm was located over Wattsburg, or
18 miles southeast of Erie, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Erie, Corry, Edinboro, North East, Union City, Waterford, Wattsburg,
Northwest Harborcreek, Harborcreek, Lawrence Park, Wesleyville, Mill
Village, McKean, Elgin, and Northwest Harborcr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4185 7962 4185 8035 4194 8024 4202 8014
      4215 8006 4226 7978 4201 7976 4199 7961
TIME...MOT...LOC 0338Z 260DEG 41KT 4200 7977 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Clark
688 
WWUS51 KCLE 230345
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1145 PM EDT Wed May 22 2024

PAC049-230354-
/O.EXP.KCLE.SV.W.0048.000000T0000Z-240523T0345Z/
Erie PA-
1145 PM EDT Wed May 22 2024

...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY WILL EXPIRE AT
1145 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty 
winds and frequent lightning are still possible with this 
thunderstorm.

LAT...LON 4185 7962 4185 8035 4194 8024 4202 8014
      4215 8006 4226 7978 4201 7976 4199 7961
TIME...MOT...LOC 0344Z 257DEG 41KT 4201 7970 

$$

Clark

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 10:10 PM EDT, 36 minutes earlier.

Area forecast discussion, May 22, 10:10 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1010 PM EDT Wed May 22 2024

.SYNOPSIS...
A cold front will move slowly across the area this evening and reach
the Ohio River by Thursday morning. High pressure will settle across
the area for Thursday. The former cold front over the Ohio River
will be lifted north as a warm front on Friday. A cold front will
move across the area on Saturday.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
1000 PM...Severe thunderstorms continue across the region this
evening, with the most robust storms found along the lakeshore,
coincident with the most favorable shear (30 to 35 knots). There
have been numerous reports of large hail between 1-1.25 inches
and sporadic reports of wind damage, with the highest ASOS wind
gust report of 52 mph. Torrential rain is also occurring with
these storms, with radar suggesting nearly 2 inches of rain
falling in portions of Lorain County within 30 minutes. The
most intense storm is currently moving east through the CLE
metro, with radar continuing to suggest winds of 60 to 70 mph
with the bowing segment. Large hail is becoming less of a
threat. Anticipate this line to gradually weaken as it enters a
less favorable environment to the east over the next couple of
hours.

Previous Discussion...
A cold front will settle south across the region tonight and
more convection may develop this evening before drier and more
stable air overspreads the region. Deep shear is 30-40 knots and
MLCAPE is > 2500 J/kg with little in the way of a cap but
convection has struggled to initiate. There is still a 3-4 hour
window for convective initiation before sunset and stabilization
occurs. The cold front will become diffuse as it becomes
stationary along the Ohio River by Thursday morning. Weak high
pressure will build over Lake Erie and northern Ohio on Thursday
and produce mainly dry cooler conditions. The front will begin
to lift northward Friday evening and a few showers are possible
in the southern edge of CWA south of US 30. Overnight lows will
be about 10 degrees cooler than last night. Highs on Thursday
will be in the upper 70s to lower 80s.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
The weather pattern looks somewhat unsettled as we head into
the upcoming Memorial Day Weekend and the unofficial start to
the summer season. Friday is looking like a very nice fair
weather day. There will be a ridge of high pressure at the
surface extending down from Ontario and across the eastern
Great Lakes region on Friday. In the mid and upper levels, there
will be a small upper level ridge that will track over the
Great Lakes and Upper Ohio Valley regions on Friday as well.
Skies will be mostly sunny to partly cloudy on Friday with light
winds becoming more southerly late in the day. Afternoon
temperatures on Friday will climb back into the lower and middle
80s areawide. The surface flow will be rather light and weak
which should allow a lake breeze to develop and try to push
inland from the lakeshore later Friday afternoon.

A nearly vertically stacked low pressure system both at the
surface up through the upper levels will be spinning near the
North Central US and southern Canadian border Friday into
Saturday. This slow moving system will try to push a weak cold
front into the Ohio Valley and Great Lakes region late Friday
night into early Saturday. Rain chances will increase to likely
POPs late Friday night through much of Saturday before a gradual
drying trend from west to east late Saturday afternoon. This
weak front will not have much energy to work with and will be
coming through during the least favorable time of the day for
thunderstorms to get out of hand. We are expected mainly
scattered showers with a few embedded thunder possible but
no organized convection with this particular system. Saturday
high temps will be just a touch cooler than the previous day but
still above average in the upper 70s to lower 80s. We will have
a break in between  weather systems Saturday night with a small
area of high pressure moving through and period of quiet
weather.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Over the next few days, we will be watching the next potential
storm system on the horizon that could bring a some stronger
storms and widespread soaking rainfall across the region late
Sunday through Monday. The Ohio Valley will be in a deep layer
southwesterly flow by Sunday. Forecast model guidance has been
consistence on showing a stronger surface low developing in the
Central Plains later this weekend tracking through the Cornbelt
Region into the Midwest on Sunday. There will be a lead shortwave
that will track across the lower Great Lakes region on Sunday. A
warm front will lift across the area Sunday afternoon/evening.
This warm front will have some added lift associated with
that lead shortwave to foster the development showers and
thunderstorms Sunday afternoon and evening.

A surface low will track across the Chicago area Sunday evening
and continue northeastward through Lower Michigan Sunday night.
We will have to keep an eye on this system and what eventually
evolves with the potential of an outbreak of severe storms
across portions of the Midwest and Ohio Valley region late
Sunday into the overnight. There will be a stronger shortwave
trough that will be tracking through the Midwest and Great Lakes
region with this low pressure system and cold front. SPC has a
day 5 severe weather outlook for a large area just west of our
local area. This outlook area may eventually be expanded into
our local area as confidence increases and we see a clearer
picture of the potential thermodynamics that may develop.

The storm system will slow down as it tracks through the Great
Lakes into southern Ontario on Monday. A trailing cold front
will eventually push through the area late morning or midday on
Monday. This low pressure system will evolve into a large
stacked system with deep upper level trough digging across the
Great Lakes region early next week. The weather pattern will go
from summer like this week to much cooler weather with periods
of off and on showers passing through Tuesday through Wednesday.
High temps will be in the 60s and overnight lows in the 50s
early to middle of next week.

&&

.AVIATION /00Z Thursday THROUGH Monday/...
VFR across the TAF sites this evening with primarily VFR to
persist through the TAF period. The biggest chance of non-VFR
conditions will exist across all TAF sites except TOL/ERI over
the next several hours as thunderstorms continue to increase in
coverage along a cold front and thus have included a small
window of vcts. Did include a 2-hour tempo at MFD for
thunderstorms, given increased confidence and upstream
thunderstorms already present.

Winds ahead of the cold front will generally be from the south
to southwest, around 10 knots. Winds will shift towards the west
to northwest behind the cold front tonight, 5 to 10 knots.

Outlook...Scattered showers and storms on Friday and Saturday
could produce brief non-VFR conditions.

&&

.MARINE...
A cold front will move across Lake Erie this evening. Winds will
diminish below 10 knots and shift to the west/northwest behind
the front before becoming variable and remaining under 10 knots
Thursday through much of Friday. Expect flow to shift from the
southeast to southwest and increase to 10 to 15 knots as a cold
front crosses the lake Saturday before gradually backing to the
east/northeast Saturday evening into Sunday. A warm front will
cause winds to shift to the southeast Sunday evening.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
NY...None.
MARINE...None.

&&

SYNOPSIS...LaPlante
NEAR TERM...Kahn/LaPlante
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Kahn
MARINE...Griffin
Hazardous weather outlook, May 22, 2:57 PM EDT, 7 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
257 PM EDT Wed May 22 2024

LEZ061-142>149-162>169-231900-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
257 PM EDT Wed May 22 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Isolated to scattered thunderstorms could develop across northeast
Ohio and northwest Pennsylvania late this afternoon through the late
evening. There could a few strong to severe storms possible with
damaging wind gusts being the main threat followed by limited large
hail threat. An isolated tornado threat can't be ruled out but the
risk is very low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-231900-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
257 PM EDT Wed May 22 2024

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated to scattered thunderstorms could develop across northeast
Ohio and northwest Pennsylvania late this afternoon through the late
evening. There could a few strong to severe storms possible with
damaging wind gusts being the main threat followed by limited large
hail threat. An isolated tornado threat can't be ruled out but the
risk is very low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

In the hours before

Local storm report, May 22, 10:23 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1023 PM EDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     Tstm Wnd Dmg     Newburgh Heights        41.45N 81.66W
05/22/2024                   Cuyahoga           OH   911 Call Center

            trees and wires down.

&&

dk
Local storm report, May 22, 10:25 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1025 PM EDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     Tstm Wnd Dmg     3 S Broadview Heights   41.28N 81.68W
05/22/2024                   Cuyahoga           OH   911 Call Center

            trees and wires down.

&&

dk
Local storm report, May 22, 10:29 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1029 PM EDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Tstm Wnd Dmg     1 NNW Brecksville       41.32N 81.62W
05/22/2024                   Cuyahoga           OH   911 Call Center

            tree down.

&&

dk
Local storm report, May 22, 10:31 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1031 PM EDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     Hail             1 N Bucyrus             40.81N 82.97W
05/22/2024  M1.00 Inch       Crawford           OH   Broadcast Media

&&

dk
Special weather statement, May 22, 10:32 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1032 PM EDT Wed May 22 2024

OHZ013-021>023-031>033-230300-
Summit OH-Geauga OH-Portage OH-Stark OH-Mahoning OH-Trumbull OH-
Wayne OH-
1032 PM EDT Wed May 22 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN TRUMBULL...WESTERN
MAHONING...PORTAGE...SOUTHEASTERN GEAUGA...NORTHERN STARK...
SOUTHEASTERN SUMMIT AND EAST CENTRAL WAYNE COUNTIES THROUGH 1100 PM
EDT...

At 1032 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Streetsboro to near Doylestown. Movement was
northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Akron, Warren, Ravenna, Cuyahoga Falls, Kent, Barberton, Green,
Alliance, Hudson, Tallmadge, North Canton, Streetsboro, Orrville,
Newton Falls, Sebring, Mogadore, Lordstown, Hartville, Garrettsville,
and North Bloomfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4084 8176 4129 8133 4150 8075 4090 8103
      4090 8108 4087 8109
TIME...MOT...LOC 0232Z 237DEG 41KT 4124 8135 4094 8164

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Saunders
Local storm report, May 22, 10:40 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1040 PM EDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     Tstm Wnd Gst     1 NNE Cleveland         41.52N 81.68W
05/22/2024  M53 MPH          Cuyahoga           OH   ASOS

            ASOS station KBKL Cleveland.

&&

dk

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:08 PM EDTSevere Thunderstorm WarningCLECrawford52 min
May 22, 8:23 PM EDTSevere Thunderstorm WarningCLEHuron, Lorain, Medina52 min
May 22, 8:27 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow48 min
May 22, 8:43 PM EDTSevere Thunderstorm WarningCLECrawford34 min
May 22, 8:48 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Richland42 min
May 22, 8:55 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain50 min
May 22, 8:57 PM EDTSpecial Marine WarningCLE93 min
May 22, 9:08 PM EDTSevere Thunderstorm WarningCLECrawford, Knox, Marion, Morrow, Richland37 min
May 22, 9:09 PM EDTAreal Flood AdvisoryCLELorain9 min
May 22, 9:15 PM EDTAreal Flood AdvisoryCLECrawford117 min
May 22, 9:15 PM EDTSevere Thunderstorm WarningCLECuyahoga, Huron, Lorain, Medina45 min
May 22, 9:18 PM EDTFlash Flood WarningCLELorain3 hr
May 22, 9:47 PM EDTSpecial Weather StatementCLEAshland, Holmes, Wayne43 min
May 22, 9:47 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake, Medina, Portage, Summit43 min
May 22, 9:49 PM EDTSpecial Marine WarningCLE86 min
May 22, 10:27 PM EDTSpecial Marine WarningCLE51 min
May 22, 10:32 PM EDTSpecial Weather StatementCLEPortage28 min
May 22, 11:12 PM EDTSpecial Marine WarningCLE63 min
May 22, 11:44 PM EDTSpecial Weather StatementCLEErie31 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2024Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.